# SDR 20000504SH026

- Difficulty date: April 11, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Aircraft: N611BP
- Make and model: Doug 600N
- Aircraft serial: RN041
- System (JASC): 2840 · Fuel Indicating System
- Part: Connector
- Part number: 600N4004503
- Condition: Contaminated
- Location: Fuel Indicator
- Part time: 500 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT RECEIVED ERRONEOUS FUEL QUANTITY INDICATIONS.  UPON REMOVING ELECTRICAL CONNECTOR AT AFT FUEL BLADDER COVER, NOTED THAT FUEL WAS LEAKING INTO PIN AREA.  THIS WAS THE SECOND INSTANCE.  FIRST WAS AT BORDER PATROL AIR OPERATIONS IN LAREDO, TX.  THESE HARNESSES APPARENTLY HAD A SEALING PROBLEM. (X)
